JournalszaaVol. 18, No. 2pp. 193–204

Oblique Derivative Problems for Elliptic Systems of Second Order Equations in Infinite Domains

  • Heinrich Begehr

    Freie Universität Berlin, Germany
  • Guochun Wen

    Peking University, Beijing, China
Oblique Derivative Problems for Elliptic Systems of Second Order Equations in Infinite Domains cover
Download PDF

Abstract

There are many problems in mechanics and physics, the mathematical models of which are some boundary value problems for nonlinear elliptic systems of first and second order equations in multiply connected domains including infinity. In this paper, we discuss oblique derivative problems for systems of second order equations.

Cite this article

Heinrich Begehr, Guochun Wen, Oblique Derivative Problems for Elliptic Systems of Second Order Equations in Infinite Domains. Z. Anal. Anwend. 18 (1999), no. 2, pp. 193–204

DOI 10.4171/ZAA/877